I started my zoloft today. I am to take 25 mg for 7 days and then increase to 50 mg. I am not that hungry today (which I expected). I am also tired, and kind of lightheaded. I can't really explain it, but I just FEEL weird. I guess I kinda feel like I am "buzzed". Is this normal? Also, will it go away because I don't like it? I also have a very dull headache. Please respond to me as I really want to know if this is normal and if it is, HOW LONG WILL IT LAST?
from what i gather it seems you are dealing with the side effects from getting used to the drug. The same thing happened to me with prozac. What i suggest you do is look up the medication online and check out the side effects...make sure what you are feeling is normal. I would think it is. I would say that until your body gets used to the drug, you may feel this way a little. It should subside. Good luck!!!
Zoloft should be taken in food unlike some of the other ADs. Expect a few side effects the first two weeks including headaches between the eyes, slight cramping, nausea. Give it a chance and see how it works. I was on it 7 weeks but didn't feel it worked tht well for me, but it does work for a lot of people. I have switched to Prozac 9 days ago and feel good. Good luck.
Here is some info. on Zoloft. <A HREF="http://www.nlm.nih.gov/medlineplus/druginfo/sertralinesystemic202651.html" TARGET=_blank>http://www.nim.nih.gov/medlineplus/druginfo/sertralinesystemic202651.html</A>
(Sorry messed up the link--just fixed it, hopefully it works)<p>[This message has been edited by Alexis* (edited 01-15-2001).]